# SDR ASOA2014081311054

- Difficulty date: August 2, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,870 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Bs 1144-1154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON WEB OF INTERCOSTAL BETWEEN BS 1144 - 1154.48.    DRILLED UP NEW INTERCOSTAL IAW SRM 51-40-11001-001-DWG MM670-360-86.   MAJOR REPAIR.
